Dumitru Baleanu

Professor
Department of Mathematics and Computer Sciences
Cankaya University, Ankara, Turkey
E-mail: Dumitru.Baleanu@degruyteropen.com
Page: http://academic.cankaya.edu.tr/~dumitru/

Fields of interest:

  • Fractional Dynamics
  • Quantum Field Theory

Responsibilities at CEJP:

  • to support Managing Editor in
    • searching for good submissions
    • and promoting published papers

Recent publications:

D. Baleanu, A. K. Golmankhaneh, A. K. Golmankhaneh:
On electromagnetic field in fractional space,
Non Linear Analysis Real-World Applications 11.1(2010), pp. 288-292

D. Baleanu, A. K. Golmankhaneh, R. Nigmatullin, Golmankhaneh A.K.:
Fractional Newtonian mechanics,
Central European Journal of Physics 8.1 (2010), pp. 120-125

D. Baleanu, O. G. Mustafa:
On the asymptotic integration of a class of sublinear fractional differential equations,
Journal of Mathematical Physics 50. 12 (2009), Article Number: 123520

D. Baleanu:
Fractional variational principles in action,
Physica Scripta T136(2009), Article Number: 014006

R. R. Nigmatullin, D. Baleanu, E. Dinc, A.O. Solak:
Characterization of a benzoic acid modified glassy carbon electrode expressed quantitatively by new statistical parameters,
Physica E-low Dimensional Systems & Nanostructures 41.4 (2009),pp. 609-616

R. Eid, S.I. Muslih, D. Baleanu, E. Rabe:
On fractional Schrodinger equation in alpha-dimensional fractional space,
Non Linear Analysis Real-World Applications 10.3 (2009), pp. 1299-1304

Baleanu D:
About fractional quantization and fractional variational principles,
Communications in Nonlinear Science and Numerical Simulation 14.6 (2009), pp. 2520-2523

D. Baleanu, T. Maaraba, F. Jarad:
Fractional variational principles with delay,
Journal of Physics A-Mathematical and Theoretical 41.31 (2008), Article Number: 315403

D.Baleanu,S.I. Muslih, E.M. Rabei:
On fractional Euler-Lagrange and Hamilton equations and the fractional generalization of total time derivative,
Nonlinear Dynamics 53.1-2 (2008), pp. 67-74

D. Baleanu, J. J. Trujillo:
On exact solutions of a class of fractional
Euler-Lagrange equations,
Nonlinear Dynamics 52. 4 (2008), pp. 331-335